# SDR P81R/2017

- Difficulty date: August 9, 2017
- Submitted: August 9, 2017
- Operation: General aviation
- Filed by: Professional Aircraft Accessories Inc, repair station P81R813N
- System (JASC): 3250 · Landing Gear Steering System
- Part: Dampener
- Part number: 71391
- Condition: Cracked
- Location: Steering Control
- Component: Steering Contro, CRJ200
- Component part number: 16650101
- Stage of operation: TX
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

ROTARY DAMPER CRACKED AND LEAKING FLUID. THIS HAS BEEN CAUSING THE HAND WHEEL TO RETURN SLOW OR NOT RETURN TO CENTER.
